# SDR IPXA2019042654444

- Difficulty date: March 31, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N159UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0848
- Aircraft time: 17,285 hours, 10,718 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Static Wick
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:123C,  RIGHT WING OUTBOARD TRAILING EDGE FLAP, STATIC WICK BASE IS COMING LOOSE FROM THE UPPER OUTBOARD SURFACE OF THE FLAP.REPAIRED PER UPS EO A300-5720-72196-A
